Article citationsMore>>

M. E. A. El-Mikkawy, “Inversion of a Generalized Vandermonde Matrix by M. E. A. El-Mikkawy,” International Journal of Computer Mathematics, Vol. 80, 2003, pp. 759-765. doi:10.1080/0020716021000059133

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.